# SDR AALA20181106007

- Difficulty date: November 5, 2018
- Submitted: November 7, 2018
- Operation: Air carrier
- Aircraft: N796AN
- Make and model: Boeing 777223
- Aircraft serial: 30796
- Aircraft time: 71,755 hours, 9,058 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 285W0955102
- Condition: Failed
- Location: R3 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT IS IN BASE MAINTENANCE. DOOR 3R EMERGENCY EPAS BATTERY PACK HAS NO GREEN LIGHT BLINKING. REPLACED EPAS BATTERY PACK IN 3R DOOR PER AMM 52-11-20-000-805-002 AND 52-11-20. OPERATIONS CHECK GOOD.
